MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL SHEET; Mesh, surgical, absorbable, staple line reinforcement

GUNZE LIMITED NEOVEIL SHEET; Mesh, surgical, absorbable, staple line reinforcement
Model Number NV-L-015G
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Hypersensitivity/Allergic reaction (1907)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Mfr report #: 3010668881-2025-00002.A chest ct scan was performed several days postoperatively for follow-up in a patient treated with nv and bolheal.The scan revealed extensive adhesions throughout the pleural cavity.The attending physician inquired with the sales representative about why extensive adhesions had developed despite targeting localized inflammatory response at specific application sites.In response to the sales representative's answer, the physician provided additional information that the possibility of anaphylactic shock due to fibrin glue had been overlooked.The patient experienced significant hypotension and mild shock symptoms postoperatively, which were stabilized with norepinephrine administration.The drain was subsequently removed.No pleural effusion was observed, and the clinical course has been favorable.Management of ascites is planned going forward.

Brand Name
NEOVEIL SHEET
Common Device Name
Mesh, surgical, absorbable, staple line reinforcement
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe
kyoto, 623-8 513
JA  623-8513
MDR Report Key23275793
Report Number3012602431-2025-00090
Device Sequence Number4916356
Product Code OXC
UDI-Device Identifier04548366322481
UDI-Public04548366322481
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2025
Report Date (Section F) 10/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNV-L-015G
Device Lot Number25050801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2025
Event Location Hospital
Date Report to Manufacturer10/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/12/2025